MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 46MM; HIP COMPONENT
Model Number 38031046
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to unexplained pain|adverse soft tissue reaction to particulate debris.Revision njr number: (b)(4).Side:r.Primary asa: p1 - fit and healthy.

Brand Name
CONSERVE® FEMORAL RESURFACING HEAD 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14348900
Report Number3010536692-2022-00164
Device Sequence Number4921794
Product Code KXA
UDI-Device IdentifierM684380310461
UDI-PublicM684380310461
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031046
Device Catalogue Number38031046
Device Lot Number86366885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown